MAUDE Adverse Event Report: PERCUSSIONAIRE VDR-4; VENTILATOR

PERCUSSIONAIRE VDR-4; VENTILATOR
Model Number F00008-1
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received by a customer using a vdr-4 stating that while the device was being used on a patient, the device's secondary disconnect alarm failed to alarm.It was confirmed by ths customer that the alarm function was working properly during the pre-use check.No patient harm or injury was reported due to this failure.
 
Additional Manufacturer Narrative
This event is being reported, as there was a failure to a life-sustaining product while in use on a patient.The device was not returned for evaluation, and therefore no root cause for the malfunction was determined.No patient harm or injury was reported by the customer.If any additional information is obtained, or if the product is returned for evaluation, a follow-up mdr will be submitted to fda.

Brand Name
VDR-4
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key20691535
Report Number3029845-2024-00047
Device Sequence Number15599498
Product Code CBK
UDI-Device Identifier00849436000044
UDI-Public00849436000044
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00008-1
Device Catalogue NumberS00018-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown